# SDR AU990839

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: DAP0066
- Condition: Lightning Strike
- Location: Propeller
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER BLADE TIP DAMAGED BY LIGHTNING STRIKE CAUSING LOCALIZED BURNING TO THE COMPOSITE STRUCTURE.
